Skip to content

A problem in probability (letter to the editor)

Selvin, S. (1975). A problem in probability (letter to the editor). The American Statistician, 29(1), 67-71.

Type
Journal article
Intellectual base
Primary research
Year
1975
Volume
29
Issue
1
Pages
67-71
DOI
10.1080/00031305.1975.10479121
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/00031305.1975.10479121

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9eff300fb679 · see in the full table